# SDR UALA2013032701962

- Difficulty date: March 25, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 46,597 hours, 10,076 cycles
- Engine: Pwa PW4077
- Engine time: 57,804 hours, 10,959 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4077
- Part serial: 777031
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE NR 1 ENGINE ESN 777031.  LABEL REASON AS "PERFORMANCE".  INSTALL POOL ENGINE.  REPLACED NR 1 ENGINE PER AMM.
